JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HARMONIC NUMBERS AT HALF INTEGER AND BINOMIAL SQUARED SUMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 38, Issue 2,  2016, pp.279-294
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2016.38.2.279
 Title & Authors
HARMONIC NUMBERS AT HALF INTEGER AND BINOMIAL SQUARED SUMS
Sofo, Anthony;
  PDF(new window)
 Abstract
Half integer values of harmonic numbers and reciprocal binomial squared coeffients sums are investigated in this paper. Closed form representations and integral expressions are developed for the infiite series.
 Keywords
Alternating harmonic numbers;Half integer harmonic numbers;Binomial squared coefficients;Combinatorial series identities;Summation formulas;Partial fraction approach;Integral representation;
 Language
English
 Cited by
 References
1.
J. M. Borwein, I. J. Zucker and J. Boersma. The evaluation of character Euler double sums. Ramanujan J. 15 (2008), 377-405. crossref(new window)

2.
J. Choi and D. Cvijovic. Values of the polygamma functions at rational arguments, J. Phys. A: Math. Theor. 40 (2007), 15019-15028; Corrigendum, ibidem, 43 (2010), 239801 (1 p).

3.
J. Choi. Finite summation formulas involving binomial coefficients, harmonic numbers and generalized harmonic numbers. J. Inequal. Appl. 49 (2013), 11p.

4.
J. Choi. Log-Sine and Log-Cosine Integrals, Honam Mathematical J. 35 (2013)(2), 137-146. crossref(new window)

5.
J. Choi, and H. M. Srivastava. Some summation formulas involving harmonic numbers and generalized harmonic numbers. Math. Comput. Modelling. 54 (2011), 2220-2234. crossref(new window)

6.
O. Ciaurri, L. M. Navas, F. J. Ruiz and J. L. Varano. A simple computation of ${\zeta}(2k)$. Amer. Math. Monthly. 122(5) (2015), 444-451. crossref(new window)

7.
P. Flajolet and B. Salvy. Euler sums and contour integral representations. Exp. Math. 7 (1998), 15-35. crossref(new window)

8.
K. Kolbig. The polygamma function ${\psi}(x)$ for x = 1/4 and x = 3/4. J. Comput. Appl. Math. 75 (1996), 43-46.

9.
H. Liu and W. Wang. Harmonic number identities via hypergeometric series and Bell polynomials. Integral Transforms Spec. Funct. 23 (2012), 49-68. crossref(new window)

10.
R. Sitaramachandrarao. A formula of S. Ramanujan. J. Number Theory 25 (1987), 1-19. crossref(new window)

11.
A. Sofo. Sums of derivatives of binomial coefficients. Adv. in Appl. Math. 42 (2009), 123-134. crossref(new window)

12.
A. Sofo. Integral forms associated with harmonic numbers. Appl. Math. Comput. 207 (2009), 365-372. crossref(new window)

13.
A. Sofo. Integral identities for sums. Math. Commun.. 13 (2008), 303-309.

14.
A. Sofo. Computational Techniques for the Summation of Series, Kluwer Academic/Plenum Publishers, New York, 2003.

15.
A. Sofo and H. M. Srivastava. Identities for the harmonic numbers and binomial coefficients. Ramanujan J. 25 (2011), 93-113. crossref(new window)

16.
A. Sofo. Quadratic alternating harmonic number sums. J. Number Theory. 154 (2015), 144-159. crossref(new window)

17.
A. Sofo. Harmonic numbers at half integer values. Accepted, Integral Transforms Spec. Funct., (2016).

18.
A. Sofo. Harmonic sums and intergal representations. J. Appl. Anal. 16 (2010), 265-277.

19.
A. Sofo. Summation formula involving harmonic numbers. Analysis Math. 37 (2011), 51-64. crossref(new window)

20.
H. M. Srivastava and J. Choi,.Series Associated with the Zeta and Related Functions. Kluwer Academic Publishers, London, 2001.

21.
H. M. Srivastava and J. Choi. Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

22.
W. Wang and C. Jia. Harmonic number identities via the Newton-Andrews method. Ramanujan J. 35 (2014), 263-285. crossref(new window)

23.
C. Wei, D. Gong and Q. Wang. Chu-Vandermonde convolution and harmonic number identities. Integral Transforms Spec. Funct. 24 (2013), 324-330. crossref(new window)

24.
D. Y. Zheng. Further summation formulae related to generalized harmonic numbers. J. Math. Anal. Appl. 335(1) (2007), 692-706. crossref(new window)